# SDR AALA202112271868

- Difficulty date: December 24, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N973NN
- Make and model: Boeing 737*
- Aircraft serial: 31219
- Aircraft time: 19,384 hours, 7,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P2070021002
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT INBOARD FLIGHT ATTENDANT SEAT FLASHLIGHT WILL NOT CHARGE. REMOVED AND REPLACED RIGHT INBOARD FLIGHT ATTENDANT SEAT FLASHLIGHT (AALA202112251349), BRACKET (AALA202112275433), AND BATTERY PER AMM 25-64-00.
